| Catalog Number |
381033 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the needle did not retract.When the metal guide wire was withdrawn after the catheter was inserted, it did not remain in the chamber.It was reported that when the metal guide wire was released after the catheter was inserted, it did not retract into the chamber, meaning it had to be removed completely from the cannula, with a risk of accidental puncture when did the incident occur? during use.
Additional Manufacturer Narrative
Investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history check was performed, and this is the 2nd related complaint reported with the defect/condition of needle retraction failure with lot #5164211 regarding item #381033.Dhr number 5164211 has been reviewed.No related quality issues or process deviations were found during the manufacture of the subassembly lot and packaging line.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Additional information: h.Annexes e, f coding.
Event or Problem Description
No additional information.